# SDR CA150704002

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 12,872 hours
- Engine: Cont IO520F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ON RUN UP PILOT DISCOVERED THE ALTERNATOR WAS NOT CHARGING.  REMOVED ALTERNATOR PN DOFF10300JR, 123.9 TSOH.  INSTALLED SERVICEABLE ALTERNATOR PN DOFF10300JR.  RUN UP CARRIED OUT ALTERNATOR FUNCTION CHECKED OK.
